# SDR SWAA2024042578473

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8789Q
- Make and model: Boeing 737-8
- Aircraft serial: 67776
- Aircraft time: 4,787 hours, 2,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Obstructed
- Location: Lt Emergenc Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN AFT LEFT EMERGENCY EXIT DOOR FROM INSIDE AIRCRAFT<[01] FOUND LIFE LINE OBSTRUCTING DOOR OPENING REINSTALLED LIFE LINE REF AMM 25-61-10
